On probabilities of large deviations for maximum likelihood estimators
Doklady Akademii Nauk, Tome 257 (1981) no. 5, pp. 1048-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_5_a4,
author = {I. A. Ibragimov and M. E. Radavicius},
title = {On probabilities of large deviations for maximum likelihood estimators},
journal = {Doklady Akademii Nauk},
pages = {1048--1052},
year = {1981},
volume = {257},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_5_a4/}
}
I. A. Ibragimov; M. E. Radavicius. On probabilities of large deviations for maximum likelihood estimators. Doklady Akademii Nauk, Tome 257 (1981) no. 5, pp. 1048-1052. http://geodesic.mathdoc.fr/item/DAN_1981_257_5_a4/